# SDR GTIA2021052035748

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 51,894 hours, 23,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS FUME WHEN WE STARTED DESCENT IN AFT PART OF AIRCRAFT-ACCOMPLISHED TSM 05-50-00-810-831. ISOLATED PACKS 1 & 2 WITH ENGINES AND APU BLLED. NO ODOR NOTED. ACFT OK FOR SERVICE
